# SDR AALA201812139035

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 57,859 hours, 23,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD FLIGHT ATTENDANT SEAT PORTABLE EMERGENCY FLASHLIGHT NOT TESTING GREEN. REMOVED FLASHLIGHT FROM FORWARD FLIGHT ATTENDANT OUTBOARD SEAT. REPLACED BATTERY PER AMM 25-64-00. OPERATIONS CHECK NORMAL.
